MathSciNet Relay Station
MathSciNet bibliographic data
MR1423310 (98a:32004) 32A17 (32H20 32H25 54C20)
Joseph, James E.; Kwack, Myung H. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1675–1684.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement